# SDR 2001FA0000158

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: General aviation
- Aircraft: N310KH
- Make and model: Cessna T310R
- Aircraft serial: 310R1507
- Aircraft time: 2,644 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2H598
- Part serial: VARIOUS
- Condition: Inoperative
- Location: Deice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF AIRCRAFT SURFACE KNOWN ICE KIT FOUND SURFACE DEICE FLOW VALVE #2H59-8 (MFG. BY PARKER HANNIFIN, AIRBORNE) S/N 9AT-83 TO CAUSE UNCOMMANDED DEICE BOOT INFLATIONS.  INSTALLED SECOND NEW VALVE S/N 9AT-91 OBTAINED FROM A DIFFERENT DISTRIBUTOR WITH SAME RESULTS.  SPOKE WITH AIRBORNE TECH SUPPORT AND WAS GIVEN A MANUFACTURES POST ASSEMBLY INSPECTION TEST PROCEDURE. TESTED THREE MORE VALVES FROM VARIOUS DISTRIBUTORS S/N 9AT-85, 6AT-48, 6AT-55 AND VARIFIED BOTH VISUALLY AND OPERATIONALLY THAT ALL WERE DEFECTIVE. DEFECT CAN BE SEEN AT TOP OF VALVE WHERE SOLENOID PLATE IS RIVETED TO BODY. A LARGE GAP EXISTS ALLOWING PRESSURE AIR ESCAPE CAUSING VALVE ACTUATION.    NO ADDITIONAL SUPPLY OF VALVES AVAIL
